# SDR HEEA076815

- Difficulty date: October 17, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- Aircraft time: 14,622 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9602238
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM PARTS.  WEAK FROM INSTALLATION AND FAILED COMPLETELY. REPLACED WITH SERVICEABLE BATTERY.
